# SDR HALA2019061250104

- Difficulty date: June 5, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 37,835 hours, 5,974 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Malfunctioned
- Location: Brake Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT 383 ATO, ABORTED TAKE OFF AT 60-70 KIAS, DUE TO HOT BRAKES ECAM MESSAGE. DURING TAXI, CREW NOTED NBR 7 BRAKE 100 DEGREES HOTTER THAN THE OTHER BRAKES AND AIRCRAFT PULLING TO THE LOW DURING RIGHT.  : DEFERRED PER MEL 32-42-1, FOR REPLACEMENT OF THE NBR 7 BRAKE, AND TEMP SENSOR, AND BLEED THE NORMAL BRAKE SYSTEM. LP 4972663.
